# SDR ZP7A20160605001

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N38PS
- Make and model: Lear 35A
- Aircraft serial: 35206
- Aircraft time: 12,780 hours, 10,083 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Reads High
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OIL TEMP SPIKED ON CLIMBOUT AT 150 DEGREES, BOUNCED BETWEEN 130-150 DEGREES.
